# SDR AALA20150303010

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 53,748 hours, 6,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200036101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT TOP LINING EXIT SIGN BROKEN.  REPLACED ASSEMBLY HOUSING IAW AMM 33-51-01.  SYS CHECKED NORMAL.
